It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 28 for accutane hives. (0.005 seconds)


... Definitely hives - an allergic reaction. I really hope you called the doctor, there'd be no getting around those....:( (5 replies)
... I went to the dermo and all they did was give me more creams, etc. Basically, even with the creams my face breaks out. They were willing to put me on Accutane but said it wouldn't really be needed considering my acne isn't horrible. ... (0 replies)
... I strongly disagree with this post. Your just getting the suvere dryness of the lips that is almost guaranteed with accutane. Once you find a good lip balm you will be much better. And before you go to bed really LOAD it on and keep it right beside you at night if you wake up during the night. One thing I used at night was nivea cream. I LOADED it on at night, and i mean... (12 replies)

... I think you are having an allergic reaction to the accutane. Rash, hives and swelling of the lips are signs. Give the derm a call.... ... (12 replies)
... t stop taking Accutane until you get your dermatologists opinion. ... (1 replies)
... I took a 5 monoth accutane coruse on 60mg staring 7 months ago. I finished that coiurse but after I finished I was getting oily skin again and some pimples. ... (1 replies)
... Could someone, who has already been on Accutane or has done a lot of research regarding the drug, please tell me whether it has the same negative affect as antibiotic usage on the body's intestinal flora? ... (3 replies)
... s my first experience with hives. I spoke to my derm today who was away on vacation who doesn't think it was the accutane. Suggested I wait a full week after the hives are gone and take one pill to see if it was that. ... (6 replies)
... prescribed pills rather than just antibiotics as the majority of them have a detrimental effect on your body especially your liver. Accutane is the most potent. ... (6 replies)
... thank you so much!!! I was actually not on antibiotics, but I was on accutane. I do believe that the accutane caused the hives and I've stopped taking it though the hives aren't gone. I hope this doesn't mean I'll keep getting them now. I will search the boards for diet as well. ... (6 replies)
... Hello Milkshake! I am sorry to read about your hives reaction but I will try and help you find out what has caused this reaction. ... (6 replies)
... Thank you so much for replying to my post. I have the awful hives now as we speak. The doctors of course have no clue what it's from. ... (6 replies)
... Hi Milkshake. I was also on Accutane several years ago. It did help while I was on it and for ahwile afterwards as well. ... (6 replies)
... ve been on a low dose of accutane for the past 20 days. Then all of a sudden I broke out in terrible hives and had bad stomach pains. I went off the accutane. ... (6 replies)
... gh it's rare, it reactivated my acne. My doctor says that when the hair was growing back it clogged up the follicles. About two weeks ago I went on a low does of accutane to clear it up but I had a terrible reaction...hives and really bad stomach pain, so now that's out of the picture. ... (0 replies)
Accutane tips?
Aug 12, 2002
... First off, let me just say welcome and you've come to the right place for your answers. I just finish my tour of duty with accutane last week. I was on it for 6 months and 1 week. ... (8 replies)
I am on Accutane
Jan 28, 2002
... Ok, its been another 10 days.... At about 8 days after the last nessage, I got some NASTY< BAD hives and that wasnt home, so the derm knocked me back down to 40mgs of it (although we beleev the hives were due to a change in laundry detergent). So......the side effects r still....... I want to say wonderful just because, they rnt nearly as bad as I expected. I got a small... (7 replies)
... BE INFORMED! It is your body- research before you take ANY medication. From the Journal of the American Academy of Dermatology (January 2000): January 2000, Part 1 • Volume 42 • Number 1 To be or not to be— fully informed (35 replies)
... weeks before they come to the surface. Accutane sometimes takes months before clear skin is seen. Trying a new product will BRING all the gunk out immediately which means its helping you clear your pores. ... (8 replies)
... OH wow, I didn't realize you were on all these other meds ! Sorry that you won't be able to try Doxycyline. The only side effect I got was hives because I went into the sun while I was on it. That only lasted a day or 2 and other than that, it has worked fantastic for me. It was my saviour !! ... (131 replies)


Associated Tags: aspirin mask

Pages: 1

All times are GMT -7. The time now is 04:51 AM.





Site owned and operated by HealthBoards.com™
© 1998-2018 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!